# SDR COEA2018090529807

- Difficulty date: June 25, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571304202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: CENTER FUSELAGE, RT UPPER SKIN PANEL HAS LEVEL 2 CORROSION ON INTERNAL SURFACE AFT OF FRAME 24, STRINGERS 4R-5R. REPAIRED PER SRAS ES-3782/18...13347, DATED 8/23/2018.
